Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics, Issue 2014, pp. 1-12. Download full version Download PDF PDF (427 KB)
Received on August 10, 2013;
Accepted in final form: January 19, 2014;
Published online on February 5, 2014;
Communicated with Vladimír Janiš.

On the Convergence of Three Step Iterative Process for Three Asymptotically Nonexpansive Multi-maps in Banach Spaces
by Pankaj Kumar Jhade and Amarjeet Singh Saluja

Abstract
Abstract
Keywords
asymptotically nonexpansive multi-maps, three-step iteration scheme, common fixed points, strong convergence, condition (II).
Mathematics Subject Classification
(2010) 47H10,47H09.
BibTeX reference
@ARTICLE{oaumb2014001,
  author = {Pankaj Kumar Jhade},
  author = {Amarjeet Singh Saluja},
  title = {On the Convergence of Three Step Iterative Process for Three Asymptotically Nonexpansive Multi-maps in Banach Spaces},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2014},
  issue = {2014},
  pages = {1--12},
  issn = {1338-7111}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016